A numerical scheme using excursion theory for simulating stochastic differential equations with reflection and local time at a boundary

Hausenblas, Erika . Monte Carlo Methods and Applications 2000. 6 (2) :81-103

Locate this article in:

Bibtex

@article{CIS-167058,
  Author = {Hausenblas, Erika},
  Title = {A numerical scheme using excursion theory for simulating stochastic differential equations with reflection and local time at a boundary},
  Journal = {Monte Carlo Methods and Applications},
  Volume = {6},
  Number = {2},
  Year = {2000},
  Pages = {81--103},
  Keywords = {Brownian motion, Monte Carlo method, stochastic analysis, stochastic ordinary differential equations, applications of diffusion processes, ordinary differential equations with randomness, probabilistic Monte Carlo methods, probabilistic methods, stochastic differential integral equations, SDEs, reflection at a boundary}
}

Similar articles